# SDR VNAA202505090008

- Difficulty date: May 9, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (FUSELAGE SIDE) HAS CHAFING DAMAGE THE ENTIRE LENGTH BETWEEN THE LUGS. THE HINGE ALSO HAS A GOUGE BESIDE THE AFT LUG, APPROXIMATELY 0.5" LONG AND .025" DEEP. CORRECTIVE ACTION: REMOVED AND REPLACED PAX DOOR HINGE AT FUSELAGE SIDE P/N SH670-31876-13 IAW CRJ 700 SRM 51-42-21-001-001-A01
